Free Access
RAIRO. Anal. numér.
Volume 12, Number 3, 1978
Page(s) 247 - 266
Published online 01 February 2017
  1. 1. J H. BRAMBLE and S. R HILBERT, Bounds on a Class of Linear Functionals with Applications to Hermite Interpolation, Numer. Math., Vol 16, 1971, pp. 362-369 [EuDML: 132041] [MR: 290524] [Zbl: 0214.41405] [Google Scholar]
  2. 2. J H. BRAMBLE,A. W. SCHATZ, V. THOMEE and L. WAHLBIN, Some Convergence Estimates for Semidiscrete Galerkin Type Approximations for Parabolic Equations, S.I.A M. J. Numer Anal , Vol. 14, 1977, pp 218-241. [MR: 448926] [Zbl: 0364.65084] [Google Scholar]
  3. 3 P. G. CIARLET and P A. RAVIART, General Lagrange and Hermite interpolation in $R^n$ with applications to finite element methods, Arch Rat.Mech Anal., Vol.46, 1972, pp 177-199 [MR: 336957] [Zbl: 0243.41004] [Google Scholar]
  4. 4. P. G. CIARLET and P A RAVIART, The Combined Effect of Curved Boundaries and Numerical Integration in the Isoparametnc Finite Element Method in The Mathematical Foundation of the Fmite Element Method with Applications to Partial Differential Equations, A. K. Aziz, Ed., Academic Press, New York, 1972 [MR: 421108] [Zbl: 0262.65070] [Google Scholar]
  5. 5 M DOBROWOLSKI, $L^\infty $-Fehlerabschatzungen in der Methode der finiten Elemente bei quasilinearen parabolischen Differential gleichungen zweiter Ordnung, Diplomarbeit No 13569, Bonn, 1976. [Google Scholar]
  6. 6. J. Jr. DOUGLAS and T. DUPONT, Galerkin Methods for Parabohc Equations, S I.A M., J. Numer. Anal., Vol. 7, 1970, pp 575-626 [MR: 277126] [Zbl: 0224.35048] [Google Scholar]
  7. 7. J FREHSE, Optimale gleichmässige Konvergenz der Methode der finiten Elemente bei quasilinearen $N$-dimensionalen Randwertproblemen, Zeitschrift Angew. Math u. Mech., Tagungsband G.A M.M., 1976 (to appear). [MR: 436622] [Zbl: 0357.65085] [Google Scholar]
  8. 8. J. FREHSE and R. RANNACHER, Asymptotic $L^\infty $-error estimates for linear finite element approximations of quasilinear boundary value problems, S.I.A.M J Numer. Anal, (to appear). [MR: 502037] [Zbl: 0386.65049] [Google Scholar]
  9. 9 J. FREHSE and R RANNACHER, Optimal Uniform Convergence for the Finite Element Approximation of a Quasilinear Elliptic Boundary Value Problem, Preprint. [Zbl: 0386.65049] [Google Scholar]
  10. 10. A. FRIEDMAN, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, N. L, 1964. [MR: 181836] [Zbl: 0144.34903] [Google Scholar]
  11. 11. O. A. LADYZENSKAJA,V A. SOLONNIKOV and N. N. URAL'CEVA, Linear and Quasihnear Equations of Parabolic Type, American Mathematical Society, Providence, Rhode Island, 1968 [Zbl: 0174.15403] [Google Scholar]
  12. 12. J. L. LIONS and E MAGENES, Problèmes aux limites non homogènes et applications, Vol. I, II. Dunod, Paris, 1968, 1970. [Zbl: 0165.10801] [Google Scholar]
  13. 13 J NITSCHE, $L_\infty $-Convergence of Finite Element Approximation, Preprint; 2. Conference on Finite Eléments, Rennes, 1975 [MR: 568857] [Zbl: 0362.65088] [Google Scholar]
  14. 14. R RANNACHER, Some Asymptotic Error Estimates for Finite Element Approximation of Minimal Surface , Preprint. [Zbl: 0356.35034] [MR: 445866] [Google Scholar]
  15. 15. V THOMÉE and L. WAHLBIN, On Galerkin Methods in Semilinear Parabolic Problems, [Zbl: 0307.35007] [Google Scholar]
  16. 16. M.F. WHEELER, A priori L 2 -Error Estimates for Galerkin Approximation to Parabohc Partial Differental Equations, S.I.A.M.J. Numer. Anal., Vol. 10, 1973, pp. 723-758. [MR: 351124] [Zbl: 0232.35060] [Google Scholar]
  17. 17 M. ZLÁMAL, Curved Elements in the Finite Element Methods, I S.I.A M., J Numer Anal., Vol. 10, 1973. pp. 229-249; II. S.I A.M, J. Numer Anal., Vol. 11, 1974, pp. 347-362 [Zbl: 0285.65067] [MR: 343660] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you